# SDR R61A202001210042

- Difficulty date: January 16, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 16,720 hours, 11,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION AT FLOOR FR 87-88 CENTER SHEAR PANEL AS MARKED. REMOVED CORROSION BY BLENDING ON CENTER SHEAR PANEL FR 87-88, 0.024" MATERIAL LOSS, FOUND TO BE OUT OF LIMITS, REF SRM 53-23-10 REMOVED AND REPLACED CENTER SHEAR PLATE AT FR 87-88 SESTORED SURFACE PROTECTION REF SRM 51-23-04,51-23-05,51-23-06
